VOL. 16 · NO. 4 | December 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 16 (4), (December 1972)
No abstract available
Articles
Reinhold Baer, Hermann Heineken
Illinois J. Math. 16 (4), 533-580, (December 1972) DOI: 10.1215/ijm/1256065541
KEYWORDS: 20E25
No abstract available
Christoph Hering
Illinois J. Math. 16 (4), 581-595, (December 1972) DOI: 10.1215/ijm/1256065542
KEYWORDS: 50D35, 20B25, 50A15
No abstract available
Michael J. Collins
Illinois J. Math. 16 (4), 596-620, (December 1972) DOI: 10.1215/ijm/1256065543
KEYWORDS: 20D05
No abstract available
Mary Ellen Rudin
Illinois J. Math. 16 (4), 621-626, (December 1972) DOI: 10.1215/ijm/1256065544
KEYWORDS: 54D20, 54G20
No abstract available
F. J. Flaherty
Illinois J. Math. 16 (4), 627-638, (December 1972) DOI: 10.1215/ijm/1256065545
KEYWORDS: 53C55, 32C25, 55D35, 58E10
No abstract available
Masayoshi Miyanishi
Illinois J. Math. 16 (4), 639-650, (December 1972) DOI: 10.1215/ijm/1256065546
KEYWORDS: 14L10, 14G99, 14L15
No abstract available
Stephen L. Carmpbell
Illinois J. Math. 16 (4), 651-652, (December 1972) DOI: 10.1215/ijm/1256065547
KEYWORDS: ‎46E15, 30A98
No abstract available
B. J. Tomiuk, Pak-Ken Wong
Illinois J. Math. 16 (4), 653-662, (December 1972) DOI: 10.1215/ijm/1256065548
KEYWORDS: 46K05
No abstract available
C. C. Conley
Illinois J. Math. 16 (4), 663-668, (December 1972) DOI: 10.1215/ijm/1256065549
KEYWORDS: 54H20‎
No abstract available
Robert J. Daverman
Illinois J. Math. 16 (4), 669-677, (December 1972) DOI: 10.1215/ijm/1256065550
KEYWORDS: 57A30, 55A30
No abstract available
T. B. Hoover
Illinois J. Math. 16 (4), 678-686, (December 1972) DOI: 10.1215/ijm/1256065551
KEYWORDS: 47A65
No abstract available
Ching Chou
Illinois J. Math. 16 (4), 687-694, (December 1972) DOI: 10.1215/ijm/1256065552
KEYWORDS: 43A55, ‎43A07‎
No abstract available
C. R. Putnam
Illinois J. Math. 16 (4), 695-702, (December 1972) DOI: 10.1215/ijm/1256065553
KEYWORDS: 47B20
No abstract available
R. E. Stong
Illinois J. Math. 16 (4), 703, (December 1972) DOI: 10.1215/ijm/1256065554
KEYWORDS: 57D90, 53C15
No abstract available
V. Giambalvo
Illinois J. Math. 16 (4), 704, (December 1972) DOI: 10.1215/ijm/1256065555
KEYWORDS: 57D90
No abstract available
Back Matter
Illinois J. Math. 16 (4), (December 1972)
No abstract available
Back to Top